The scattering approach for the Camassa-Holm equation

Research output: Contribution to journalArticle

Standard

The scattering approach for the Camassa-Holm equation. / Lenells, Jonatan.

In: Journal of Nonlinear Mathematical Physics, Vol. 9, No. 4, 2002, p. 389-393.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - The scattering approach for the Camassa-Holm equation

AU - Lenells, Jonatan

PY - 2002

Y1 - 2002

N2 - We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.

AB - We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.

U2 - 10.2991/jnmp.2002.9.4.2

DO - 10.2991/jnmp.2002.9.4.2

M3 - Article

VL - 9

SP - 389

EP - 393

JO - Journal of Nonlinear Mathematical Physics

JF - Journal of Nonlinear Mathematical Physics

SN - 1402-9251

IS - 4

ER -